Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Geometry of a simultaneous system of two linear homogeneous differential equations of the second order'' [Trans. Amer. Math. Soc. 2 (1901), no. 4, 343-362; 1500572]


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 3 (1902), 500
MSC: Primary 34A26; Secondary 34A30, 53A55
Original Article: Trans. Amer. Math. Soc. 2 (1901), 343-362.
MathSciNet review: 1500451
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A26, 34A30, 53A55

Retrieve articles in all journals with MSC: 34A26, 34A30, 53A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500451-0
Article copyright: © Copyright 1902 American Mathematical Society